# SDR FDEA202304240757

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,637 hours, 27,822 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING OPEN UP FOR ELEVATOR LUBRICATION FOUND ACCESS PANEL 345BB EDGE   DELEMINATED PERFORMED WET LAYUP REPAIR FOR MENTIONED PANEL  PER SRM 51-70-17,PAR. 4.G. REF. SRM 55-10-01-2R, REP.5, FIG. 201,TABLE II.  REP. DIM. : 4" X 2.5", REP. LOC. : 2" FROM I/B EDGE OF PANEL AT T/E.  REPAIR MATERIAL P/N: EA9390, B/N: JH2BAE4907. REV. 138.1.    MAJOR REPAIR.
